# SDR VTZA98305

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAD/GSP - FLT 6747 - DURING LANDING ON 10-7-98 AT 1000 HOURS, EXPERIENCED FLAP FAIL MESSAGE ON THE MASTER CAUTION PANEL.   AIRCRAFT CONTACTED MAINTENANCE CONTROL AND DISPATCHED, DECISION TO RETURN TO IAD WAS MADE.  UPON ARRIVAL AT IAD AIRCRAFT, DECLARED AN EMERGENCY AND LANDED AT IAD WITH NO FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT WAS TAXIED TO RAMP FOR TROUBLESHOOTING AND MAINTENANCE.  MAINTENANCE FOUND THE BPSU HAD FAILED.  BPSU WAS REMOVED AND REPLACED AND SYSTEM WAS THOROUGHLY TROUBLESHOT WITH THE ASSISTANCE OF THE BOMBARDIER REPRESENTATIVE.  ALL PERTINENT CHECKS WERE ACCOMPLISHED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
